# SDR AALA202110191454

- Difficulty date: October 15, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,881 hours, 7,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN MAIN CABIN FLOOR BREAK ASSEMBLY AT STA 540 BETWEEN LBL 24 AND RBL 24, MEASURING L=1.0 IN. REPLACED BREAK ASSEMBLY WITH NEW IAW B737-NG SRM 51-40-02-OG AND 51-40-05-OG.
